# SDR BB07030

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 68,659 hours, 30,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213N11005076
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1842, MCO-CLT: DURING FLIGHT, A BURNING ODOR AND MIST WAS NOTED IN CABIN.  FLIGHT WAS GIVEN PRIORITY INTO CLT, WHERE AN UNEVENTFUL LANDING TOOK PLACE.  MAINTENANCE FOUND A FLANGE BROKEN ON THE RIGHT PACK DUCT.  REPLACED DUCT.  NO FURTHER FAULTS.
